Jordan Algebras and Symmetric Siegel Domains in Banach Spaces.
Mathematische Zeitschrift, Tome 157 (1977), pp. 179-200 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{MZ_1977__157_172606,
     author = {Wilhelm Kaup and Harald Upmeier},
     title = {Jordan {Algebras} and {Symmetric} {Siegel} {Domains} in {Banach} {Spaces.}},
     journal = {Mathematische Zeitschrift},
     pages = {179--200},
     year = {1977},
     volume = {157},
     zbl = {0357.32018},
     url = {http://geodesic.mathdoc.fr/item/MZ_1977__157_172606/}
}
TY  - JOUR
AU  - Wilhelm Kaup
AU  - Harald Upmeier
TI  - Jordan Algebras and Symmetric Siegel Domains in Banach Spaces.
JO  - Mathematische Zeitschrift
PY  - 1977
SP  - 179
EP  - 200
VL  - 157
UR  - http://geodesic.mathdoc.fr/item/MZ_1977__157_172606/
ID  - MZ_1977__157_172606
ER  - 
%0 Journal Article
%A Wilhelm Kaup
%A Harald Upmeier
%T Jordan Algebras and Symmetric Siegel Domains in Banach Spaces.
%J Mathematische Zeitschrift
%D 1977
%P 179-200
%V 157
%U http://geodesic.mathdoc.fr/item/MZ_1977__157_172606/
%F MZ_1977__157_172606
Wilhelm Kaup; Harald Upmeier. Jordan Algebras and Symmetric Siegel Domains in Banach Spaces.. Mathematische Zeitschrift, Tome 157 (1977), pp. 179-200. http://geodesic.mathdoc.fr/item/MZ_1977__157_172606/